JMSEC Volume 4 Number 4 - Table of Contents

Volume 4, Number 4

The print edition of Journal of Mathematical Systems, Estimation, and Control includes a 4-page summary of each of the following full length articles. Each summary includes a retrieval number for the full article; this number is noted before the title.


(92624) Necessary and Sufficient Conditions for Nonlinear Worst Case (H-Infinity) Control and Estimation
A.J. Krener PDF PostScript
[Note: Errata in v5n2 . Article was incorrectly assigned retrieval code 39957. It has been renumbered 92624.]

(23440) A Parametrization of the Minimal Square Spectral Factors of a Nonrational Spectral Density
Augusto Ferrante PDF PostScript

(85404) Well-Posedness, Stabilizability, and Admissibility for Pritchard-Salamon Systems
Ruth F. Curtain, Hartmut Logemann, Stuart Townley, Hans Zwart PDF PostScript

(53359) Continuous-time Gauss-Markov Processes with Fixed Reciprocal Dynamics
Alessandro Beghi PDF PostScript

(80524) Modeling and Control of a Multiple Component Structure
Belinda B. King PDF PostScript